# SDR SRAA960102

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Beam Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND LEFT FORWARD MLG WHEEL WELL HAS 2 CRACKS ON VERTICAL BEAM WEB, APPROX WL 175.  ONE CRACK IS APPROX 2 INCHES AND THE OTHER APPROX 1 INCH.  AIRCRAFT IS BEING PREPARED FOR A MAINTENANCE FERRY TO 31J TO FACILITATE REPAIR.
